# SDR COMA9610255

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Hose
- Part number: 12018198035
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

RT ENGINE IS LEAKING FUEL.  REPLACED LEAKING PRIMARY FLOW HOSE ASSY.
